Об одном структурном свойстве функций и ансамблей
- Volume: 31, page 129-146
- ISSN: 0368-8666
Access Full Article
topHow to cite
topБезикович, Я.С.. "Об одном структурном свойстве функций и ансамблей." Matematiceskij sbornik 31 129-146. <http://eudml.org/doc/64410>.
@article{Безикович,
author = {Безикович, Я.С.},
journal = {Matematiceskij sbornik},
language = {rus},
pages = {129-146},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одном структурном свойстве функций и ансамблей},
url = {http://eudml.org/doc/64410},
volume = {31},
}
TY - JOUR
AU - Безикович, Я.С.
TI - Об одном структурном свойстве функций и ансамблей
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 31
SP - 129
EP - 146
LA - rus
UR - http://eudml.org/doc/64410
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.